# SDR AALA2020091429006

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 26,634 hours, 2,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: L4 Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE 4LH FLASH LIGHT INOPERATIVE.  REPLACED THE BATTERY OF FLASHLIGHT 4LH, PER AMM 25-64-01.
